# SDR AALA201905159035

- Difficulty date: May 11, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 11,438 hours, 5,186 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR NR 1 HINGE FITTING WORN ON THE HORIZONTAL STABILIZER. REPLACED HINGE FITTING PER AMM 55-36-41.
